# SDR 04FDEA00089

- Difficulty date: January 9, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-200
- Aircraft serial: 21330
- Aircraft time: 62,437 hours, 43,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO BAY BS 640 SHEAR TIE CORRODED BETWEEN STR 27R - 26R WL 149 AFT SIDE OF FRAME.  REMOVED CORROSION FROM SHEAR TIE AT BS 640 BETWEEN STR 27R AND 26R.   MATERIAL LOSS WAS .017 DEEP X 1 X 4 INCHES FROM AN ORIGINAL THICKNESS OF .058 AND IS OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-30-2.
